# SDR AALA202307114278

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,578 hours, 33,471 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 3945128218
- Part serial: ELACVB010249
- Condition: Malfunctioned
- Location: Elac
- Part time: 59,188 hours, 31,587 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT THE FLIGHT CREW REPORTED THAT THE AIRCRAFT ROLLS RIGHT WHEN AUTO PILOT SELECTED OFF. MAINTENANCE REPLACED #1 (AALA202307114278) AND #2 (AALA202307114718) ELEVATOR AND AILERON COMPUTERS (ELAC) PER AMM 27-93-34.
